# SDR YENA2022071200664

- Difficulty date: July 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 71,562 hours, 25,796 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Stage of operation: CL
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLT#1359, JFK-KIN. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' BIRD STRIKE ON TO ROLL ENG 2 VIBE (N1) N 5.1 ON CLIMB OUT AND NOTICED HIGHER ENG 2 VIB ON GROUND WITH REV THURST APPLIED ON LDG OVERWEIGHT LANDING SMOOTH; ACCOMPLISHED BIRD STRIKE INSPECTION IAW.AMM 05-53-00. AIRFRAME NO DAMAGE FOUND. #2 ENG BIRD DAMAGE SEE L/P # 3452703 FOR SIGN-OFF ITEM #1 (INSTALLED FAN BLADE # 21 ON ENG # 2 IAW AMM 72-31-11 AND TORQUE TO SPEC) AND #2 (INSTALLED FAN BLADE # 22 ON ENG # 2 IAW AMM 72-31-11 AND TORQUE TO SPEC).'
